Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child sick, wants to sleep. Tylenol can be given? Any risks involved?

Hi I am home alone with 5 children and can t go to the store until my husband gets home. My 5 year old is sick and wants to sleep. She took the last of the children s tylenol around 5 hours ago. The only thing I have containing pain relief is tylenol pm. She weighs between 45-50lbs. Is that something I can break a piece off of, or would that potentially hurt her? I want to ease her discomfort, but not if it risks her overall health.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Thank you for your query,
You can give Tylenol only in prescribed dosage for your child.
Tylenol PM contains diphenhydramine in addition to tylenol and it will cause drowsiness and sedation.
And there may be unpredictable allergic reaction to a new drug which is not given early.
So consult your Pediatrician for the examination of the child and treatment.
Hope I have answered your query.
Answered: Fri, 22 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor